1 doctor weighed in:
I started losing my hair after taking the Depo-Provera shot - it has been 8 months since i've had the shot, and it hasn't started growing back. What can I do?
1 doctor weighed in

Dr. Morris Westfried
Dermatology
In brief: Rogaine (minoxidil)
The effect of the Depo-Provera shot has caused a hormonally induced hair loss.
There also may other underlying issues so a blood work up is indicated, including hormone tests, thyroid function and iron levels. You can start rogaine (minoxidil) in the interim. Expect 2 months before romaine starts to work.

In brief: Rogaine (minoxidil)
The effect of the Depo-Provera shot has caused a hormonally induced hair loss.
There also may other underlying issues so a blood work up is indicated, including hormone tests, thyroid function and iron levels. You can start rogaine (minoxidil) in the interim. Expect 2 months before romaine starts to work.
Dr. Morris Westfried
Dr. Morris Westfried
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors